Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010 (2010), Article ID 464815, 17 pages
http://dx.doi.org/10.1155/2010/464815
Research Article

Some Remarks on Diffusion Distances

1Theoretical and Applied Science, Ramapo College of NJ, 505 Ramapo Valley Road, Mahwah, NJ 07430, USA
2Mathematics Department, SUNY Rockland Community College, 145 College Road, Suffern, NY 10901, USA

Received 14 June 2010; Revised 31 July 2010; Accepted 3 September 2010

Academic Editor: Andrew Pickering

Copyright © 2010 Maxim J. Goldberg and Seonja Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maxim J. Goldberg and Seonja Kim, “Some Remarks on Diffusion Distances,” Journal of Applied Mathematics, vol. 2010, Article ID 464815, 17 pages, 2010. doi:10.1155/2010/464815